# SDR NACA2024050700001

- Difficulty date: May 7, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,684 hours, 19,286 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bypass Valve
- Part number: 1589352
- Part serial: 195893
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU HEALTH CHECK, APU AUTOSHUTDOWN, ECU SHOWS HIGH OIL TEMP.  REMOVED AND REPLACED OIL COOLER BYPASS VALVE IAW AMM 49-27-10 LEAK AND OPS CHECK OK.
